Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Property $ {\rm L}$ and asymptotic abelianness for von Neumann algebras of type $ {\rm I}$


Author: Shinzō Kawamura
Journal: Proc. Amer. Math. Soc. 84 (1982), 365-369
MSC: Primary 46L10; Secondary 46L50
MathSciNet review: 640232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a correct assertion on Property L for von Neumann algebras of type I: a type I von Neumann algebra $ M$ on a separable Hilbert space has Property L if and only if $ M$ contains no minimal projection. Furthermore, a correct proof of an assertion on asymptotic abelianness for von Neumann algebras of type I is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46L50

Retrieve articles in all journals with MSC: 46L10, 46L50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0640232-X
PII: S 0002-9939(1982)0640232-X
Keywords: von Neumann algebra, type I, Property L, minimal projection, asymptotic abelianness
Article copyright: © Copyright 1982 American Mathematical Society